# SDR AALA202405175498

- Difficulty date: April 27, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: DBF21373
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO LEFT HAND SIDE TRANSITION PANEL CORRODED. LOCATED AT BS 500D  TO 500I AND BL 21L. REPLACED TRANSITION PANEL. PER AARD 51-00-05-1 AND BOEING DRAWING 143.
